# SDR CA960909040

- Difficulty date: August 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 1011385114
- Engine: Rroyce RB21122B02
- System (JASC): 2760 · Drag Control System
- Part: Fitting
- Part number: 1529417113
- Condition: Broken
- Location: Nr 2 Lt Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) #2 LH SPOILER ATTACH FITTING BROKEN IN HALF, REPLACED.
